MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/096032719101000313

Медицинская библиотека · Human & experimental toxicology · 1991

Poisoning with oxybutynin.

Banerjee S, Routledge P A, Pugh S, Smith P M

Клинический случайСтатьяПеревод в очереди

Аннотация

A case of poisoning with 100 mg of oxybutynin in a 34-year-old female is reported. The main features were anticholinergic effects, including stupor, followed by disorientation and agitation on awakening, dilated pupils, dry skin and retention of urine. She had a sinus tachycardia which resolved 3 h after admission, and in addition ventricular ectopics and bigeminy which continued for a further 30 h. She recovered fully on symptomatic treatment alone.

Для цитирования: Banerjee S, Routledge P A, Pugh S, Smith P M. Poisoning with oxybutynin.. Human & experimental toxicology. 1991. DOI: 10.1177/096032719101000313.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.